# SDR 20010112SG063

- Difficulty date: November 4, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 580 - EN ROUTE TO DSM, NOSE GEAR LIGHT FAILED TO ILLUMINATE WHEN THE GEAR WAS EXTENDED.  GEAR WARNING HORN SOUNDED CONTINUOUSLY.  AIRCRAFT LANDED DSM SAFELY AND WITHOUT INCIDENT.  FOUND GROUND WIRE ON NOSE GEAR LOCK SWITCH BROKEN.  REPAIRED GROUND WIRE AND SYSTEM TEST NORMAL.  (M)
